# SDR XMXR2018021500001

- Difficulty date: February 15, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Filed by: Executive Airshare, LLC, repair station XMXR954Y
- Aircraft: N580AS
- Make and model: Cessna 525A
- Aircraft serial: 525A0468
- Aircraft time: 2,796 hours, 2,029 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 99144024
- Part serial: S4883T0680
- Condition: Leaking
- Location: Zone 400
- Part time: 2,796 hours, 2,029 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC SYSTEM RT BLEED AIR PRE-COOLER P/N 9914402-4 OR 8161-2 S/N S4883T0680 FOUND AREAS ON PRE-COOLER ASSEMBLY THAT HAVE BEEN LEAKING BLEED AIR INTO PYLON AREA. PART HAS A LIFE LIMIT OF 3500 HOURS OR 108 MONTHS WHICHEVER OCCURS FIRST. DEFECTIVE PART ONLY HAD 2796.2 HOURS AND 90 MONTHS IN SERVICE.
